# SDR COM60407

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916403
- Condition: Defective
- Location: Nr 1 Spoiler
- Part time: 3,757 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SECU UNSAFE MESSAGE ON EICAS.  REPLACED THE NR 1 SECU.
